# SDR P5CA9700969

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON ACCESS PANEL CUTOUTS 483CL, 483EL ARE DAMAGED AND DEFORMED.  TRIMMED OFF AND SMOOTHED DAMAGE OUT IAW BOEING SRM 51-10-01 REF CWS NR 854261.
